# SDR CALA2023101603089

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 117,804 hours, 18,035 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 284T02502122
- Condition: Intermittent
- Location: Slat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM CAME ON  RETRACTING FLAPS 1 TO  ZERO AND INDCATOR DISPLAY OUT OF UP ACCOMPLISHED FIM 27-81-00/301 LEADING EDGE (LE) SLAT SENSOR INDUCTANCE/RESISTENCE TEST AND IT WAS FOUND SENSOR S279 WITH INDUCTANCE 6.52 (OVER LIMIT). PERFORMED ADJUST REF. AMM SUBTASK 27-88-01-822-159 ITEM FOLLOW OK. ADD EMP:U409449,409438. LE FLAP ASYM RESOVED ITSELF CAME ON AGAIN FL220 330KIAS. OVERSPE ED OVER ALTITUDE. THE PHASE 1 INSPECTION WAS DONE AS PRECATIONARY DUE IT BEING REPORTED ,AS THE OTHER REPORT LOGPAGE 6014239 ,STATED THAT THE FLAPS AND SLATS WERE ALREDY UP IT WAS UNDERTOOD AND AGREED WITH MIKE , FROM TOMC , THAT THE PHASE 2 SHOULD BE DONE IF ANYTHING THIS LOG PAGE REFERS TO LOG PAGE 6014239 ACCOMPLISHED FIM 27-81-00/301 LEADING EDGE (LE) SLAT SENSOR INDUCTANCE/RESISTENCE TEST AND IT WAS FOUND SENSOR S279 WITH INDUCTANCE 6.52 (OVER LIMIT). PERFORMED ADJUST REF. AMM SUBTASK 27-88-01-822-159 ITEM ACCOMPLISHED PHASE I INPECTION REF AMM 05-51-08-212-001 NOT FOUND FAULT, ITEM FOLLOW OK. WAS FOUND , WHICH WAS NOT THE CASE . HOWEVER WE FOLLOWED THE PAHSE 1 JUST IN CASE AND ALSO THERE WAS A MISUNDERTANDING IN THE PILOT''S REPORT . IT WAS SUPPOSE TO BE LE SLAT INSTEAD OF LE FLAP . BASED ON THAT ONLY THE PHASE ONE INSPECTION WAS ACCOMPLISHED . FOLLOW OK. 409438. THE TOMC CONTROLLER AND SENIOR MANAGER CONCUR THAT THE AIRCRAFT CAN BE RELEASED BACK TO SERVICE AFTER EXPERIENCING A DIVERSION O R AIR TURN BACK DUE TO A MECHANICAL REASON LOCKED BY SYSTEM.
